# SDR AALA201902049010

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 27,991 hours, 11,195 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DISCONTINUED TAKEOFF AT APPROXIMATELY 120KTS.  ENGINE ANNUNCIATOR AND REVERSER LIGHT ILLUMINATED.  FOUND THE NR 2 THRUST REVERSER STOW FAULT.  ACCOMPLISHED FIM 78-31-00-810-801-F00,  FAULT LIGHT RESET. OPERATED THE NR 2 THRUST REVERSER SEVERAL TIMES IAW AMM 78-31-00, OPS CHECKED NORMAL.
